S. Arora, S. Rao, and U. Vazirani, Geometry, flows, and graph-partitioning algorithms, Communications of the ACM, vol.51, issue.10, pp.96-105, 2008.

G. Cordasco, R. D. Chiara, and A. L. Rosenberg, Assessing the computational benefits of area-oriented DAG-scheduling, Euro-Par 2011 Parallel Processing-17th International Conference, pp.180-192, 2011.

G. Cordasco and A. L. Rosenberg, On scheduling series-parallel DAGs to maximize area, Int. J. Found. Comput. Sci, vol.25, issue.5, pp.597-622, 2014.

J. Díaz, M. D. Penrose, J. Petit, and M. J. Serna, Layout problems on lattice graphs, Computing and Combinatorics, 5th Annual International Conference, COCOON '99, pp.103-112, 1999.

J. Díaz, J. Petit, and M. Serna, A survey of graph layout problems, ACM Computing Surveys, vol.34, issue.3, pp.313-356, 2002.

J. Díaz, J. Petit, and M. J. Serna, A survey of graph layout problems, ACM Comput. Surv, vol.34, issue.3, pp.313-356, 2002.

D. Eppstein, Parallel recognition of series-parallel graphs, Information and Computation, vol.98, issue.1, pp.41-55, 1992.

L. Eyraud-dubois, L. Marchal, O. Sinnen, and F. Vivien, Parallel scheduling of task trees with limited memory, ACM Transactions on Parallel Computing, vol.2, issue.2, p.13, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01070356

L. Finta, Z. Liu, I. Mills, and E. Bampis, Scheduling UET-UCT series-parallel graphs on two processors, Theoretical Computer Science, vol.162, issue.2, pp.323-340, 1996.
URL : https://hal.archives-ouvertes.fr/inria-00074115

F. Gavril, 11th Conference on Information Sciences and Systems, pp.91-95, 1977.

J. R. Gilbert, T. Lengauer, and R. E. Tarjan, The pebbling problem is complete in polynomial space, SIAM J. Comput, vol.9, issue.3, pp.513-524, 1980.

A. González-escribano, A. J. Van-gemund, and V. Cardeñoso-payo, High Performance Computing for Computational Science-VECPAR, pp.407-420, 2002.

M. Jacquelin, L. Marchal, Y. Robert, and B. Uçar, On optimal tree traversals for sparse matrix factorization, pp.556-567, 2011.
URL : https://hal.archives-ouvertes.fr/hal-00945078

C. Lam, T. Rauber, G. Baumgartner, D. Cociorva, and P. Sadayappan, Memory-optimal evaluation of expression trees involving large objects, Computer Languages, Systems & Structures, vol.37, issue.2, pp.63-75, 2011.

T. Leighton and S. Rao, Multicommodity max-flow min-cut theorems and their use in designing approximation algorithms, J. ACM, vol.46, issue.6, pp.787-832, 1999.

J. W. Liu, On the storage requirement in the out-of-core multifrontal method for sparse factorization, ACM Trans. Math. Software, vol.12, issue.3, pp.249-264, 1986.

J. W. Liu, An adaptive general sparse out-of-core Cholesky factorization scheme, SIAM Journal on Scientific and Statistical Computing, vol.8, issue.4, pp.585-599, 1987.
DOI : 10.1137/0908053

J. W. Liu, An application of generalized tree pebbling to sparse matrix factorization, SIAM J. Algebraic Discrete Methods, vol.8, issue.3, pp.375-395, 1987.
DOI : 10.1137/0608031

URL : http://graal.ens-lyon.fr/%7Elmarchal/scheduling/generalized_tree_pebbling_liu.pdf

B. Monien and I. H. Sudborough, Min cut is NP-complete for edge weighted trees, Theoretical Computer Science, vol.58, issue.1, pp.209-229, 1988.
DOI : 10.1007/3-540-16761-7_76

C. L. Monma and J. B. Sidney, Sequencing with series-parallel precedence constraints, Mathematics of Operations Research, vol.4, issue.3, pp.215-224, 1979.
DOI : 10.1287/moor.4.3.215

J. Petit, Addenda to the survey of layout problems, Bulletin of the EATCS, vol.105, pp.177-201, 2011.

Y. Robert, Encyclopedia of Parallel Computing, pp.2013-2025, 2011.

R. Sethi, Complete register allocation problems, STOC'73, pp.182-195, 1973.
DOI : 10.1145/800125.804049

URL : http://graal.ens-lyon.fr/%7Elmarchal/scheduling/sethi_complete_register_allocation.pdf

R. Sethi and J. Ullman, The generation of optimal code for arithmetic expressions, J. ACM, vol.17, issue.4, pp.715-728, 1970.

D. M. Thilikos, M. Serna, and H. L. Bodlaender, Cutwidth I: A linear time fixed parameter algorithm, J. Algorithms, vol.56, issue.1, pp.1-24, 2005.
DOI : 10.1016/j.jalgor.2004.12.001

D. M. Thilikos, M. J. Serna, and H. L. Bodlaender, A polynomial time algorithm for the cutwidth of bounded degree graphs with small treewidth, ESA 2001: 9th Annual European Symposium on Algorithms, pp.380-390, 2001.

J. Valdes, R. E. Tarjan, and E. L. Lawler, The recognition of series parallel digraphs, SIAM J. Comput, vol.11, issue.2, pp.298-313, 1982.
DOI : 10.1137/0211023

Y. Wu, P. Austrin, T. Pitassi, and D. Liu, Inapproximability of treewidth and related problems, J. Artif. Intell. Res. (JAIR), pp.569-600, 2014.
DOI : 10.1613/jair.4030

URL : https://jair.org/index.php/jair/article/download/10872/25936

M. Yannakakis, A polynomial algorithm for the min-cut linear arrangement of trees, J. ACM, vol.32, issue.4, pp.950-988, 1985.